# SDR 06FDEA2357

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR BETWEEN FR 54.3 AND 54.2 AT STR 57 1 EA L-ANGLE HAS 3 SQ INCHES OF EXFOLIATION.  REPAIRED AREA IAW EA 6-5310-100963.
